# SDR YENA2024070800956

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON INTERCOSTAL FROM LOWER INBOARD HOLE COMMON TO N7 DOOR STOP FITTING AND FR16LH LEVEL AT FWD GALLEY AREA; (RESOLVED ON W/O: 1301763 TASKCARD: NR-00029) REF AEROMAN WO 2024 159/1 NR 2024-277092, REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED AT LEVEL DOOR STOP FITTING 7 ON FRAME 16LH I.A.W DRAWING D53112300 ,A320 SRM 53-11-12-300-010 ,SRM 51-42-11. THIS REPAIR IS CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED .
